# SDR AALA201901109009

- Difficulty date: January 6, 2019
- Submitted: January 10, 2019
- Operation: Air carrier
- Aircraft: N169UW
- Make and model: Airbus A321-211
- Aircraft serial: 1455
- Aircraft time: 60,083 hours, 22,516 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: D53480082253
- Condition: Cracked
- Location: Frame 68
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 DOOR FRAME HAD A CRACK INDICATION AT THE LOWER BOLT HOLE FOR THE NR 1 DOOR STOP AT FRAME 68, STRINGER 22R.  REPAIRED THE DOOR FRAME IAW SRM 53-41-12-300-11.
